# SDR HEEA075629

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 14,149 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Sensor
- Part number: 206075545005
- Part serial: P1148
- Condition: Failed
- Location: Rotor Rpm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SIGNAL SENT TO INDICATOR. REPLACED WITH SERVICEABLE PART.
